Volume 35, Issue 1
Gelfand-Shilov Smoothing Effect for the Radially Symmetric Spatially Homogeneous Landau Equation under the Hard Potential γ=2

Haoguang Li & Hengyue Wang

J. Part. Diff. Eq., 35 (2022), pp. 11-30.

Published online: 2021-10

Preview Full PDF 124 6080
Export citation
  • Abstract

Based on the spectral decomposition for the linear and nonlinear radially symmetric homogeneous non-cutoff Landau operators under the hard potential γ=2 in perturbation framework, we prove the existence and Gelfand-Shilov smoothing effect for solution to the Cauchy problem of the symmetric homogenous Landau equation with small initial datum.

  • Keywords

Gelfand-Shilov smoothing effect spectral decomposition Landau equation hard potential γ=2.

  • AMS Subject Headings

35B65, 35E15, 76P05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

lihaoguang@scuec.edu.cn (Haoguang Li)

wanghengyue@mail.scuec.edu.cn (Hengyue Wang)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-35-11, author = {Li , Haoguang and Wang , Hengyue}, title = {Gelfand-Shilov Smoothing Effect for the Radially Symmetric Spatially Homogeneous Landau Equation under the Hard Potential γ=2}, journal = {Journal of Partial Differential Equations}, year = {2021}, volume = {35}, number = {1}, pages = {11--30}, abstract = {

Based on the spectral decomposition for the linear and nonlinear radially symmetric homogeneous non-cutoff Landau operators under the hard potential γ=2 in perturbation framework, we prove the existence and Gelfand-Shilov smoothing effect for solution to the Cauchy problem of the symmetric homogenous Landau equation with small initial datum.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v35.n1.2}, url = {http://global-sci.org/intro/article_detail/jpde/19905.html} }
TY - JOUR T1 - Gelfand-Shilov Smoothing Effect for the Radially Symmetric Spatially Homogeneous Landau Equation under the Hard Potential γ=2 AU - Li , Haoguang AU - Wang , Hengyue JO - Journal of Partial Differential Equations VL - 1 SP - 11 EP - 30 PY - 2021 DA - 2021/10 SN - 35 DO - http://doi.org/10.4208/jpde.v35.n1.2 UR - https://global-sci.org/intro/article_detail/jpde/19905.html KW - Gelfand-Shilov smoothing effect KW - spectral decomposition KW - Landau equation KW - hard potential γ=2. AB -

Based on the spectral decomposition for the linear and nonlinear radially symmetric homogeneous non-cutoff Landau operators under the hard potential γ=2 in perturbation framework, we prove the existence and Gelfand-Shilov smoothing effect for solution to the Cauchy problem of the symmetric homogenous Landau equation with small initial datum.

Haoguang Li & Hengyue Wang. (2021). Gelfand-Shilov Smoothing Effect for the Radially Symmetric Spatially Homogeneous Landau Equation under the Hard Potential γ=2. Journal of Partial Differential Equations. 35 (1). 11-30. doi:10.4208/jpde.v35.n1.2
Copy to clipboard
The citation has been copied to your clipboard